MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Failure to Advance (2524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135); Unspecified Vascular Problem (4441)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an attempted transcatheter aortic valve procedure using the evolut fx delivery system, the delivery system was unable to be tracked through the patient¿s femoral artery despite use of shockwave and sequential arterial dilation.The patient experienced a femoral artery injury that required ballooning of the femoral arteries and placement of two covered stents, and the patient received a transfusion of 2 units of blood.The valve was not implanted.
 
Additional Manufacturer Narrative
Continuation of d10: product id l-evolutfx-34 (lot: 0012544083); product type: 0195-heart valves.Product id evfxplus-34 (serial: (b)(6)); product type: 0195-heart valves.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an attempted transcatheter aortic valve procedure using the evolut fx delivery catheter system (dcs), the dcs was unable to be tracked through the patient¿s femoral artery despite use of shockwave and sequential arterial dilation.The patient experienced a femoral artery injury that required ballooning of the femoral arteries and placement of two covered stents, and the patient received a transfusion of 2 units of blood.The valve was not implanted.Additional information was received that right femoral artery access was used for the dcs and the minimum diameter of the access vessel was 6.0 mm.The injury occurred when advancing the dcs through the right femoral artery due to trauma causing a hematoma and perforation.Per the physician, the cause of the injury was trauma to the femoral artery which was possibly caused by the dcs.The patient had bilateral iliac and common femoral stents and heavily calcified femoral arteries which contributed to the injury.
 
Additional Manufacturer Narrative
Image review: a pre-implant patient executive summary was not provided; therefore, a comprehensive pre-procedural anatomical assessment could not be done.Available documentation indicates the patient had heavily calcified femoral arteries and that the minimum diameter of the access vessel was 6.0 mm.One fluoroscopic image and two media files were submitted for evaluation.Based on the information provided, difficulty advancing the delivery catheter system was encountered despite the use of intravascular lithotripsy and sequential arterial dilation, resulting in a reported peripheral vessel perforation.It was further reported that angioplasty followed by peripheral stent implantation was required to manage the complication.Images depicting the catheter advancement attempt were not provided for review; therefore, a comprehensive analysis could not be completed.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24701329
Report Number9612164-2026-01551
Device Sequence Number10557733
Product Code NPT
UDI-Device Identifier00763000942717
UDI-Public(01)00763000942717(17)270606(10)0012857311(20)01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012857311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer03/27/2026
05/12/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date03/30/2026
05/29/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight100 KG